MAUDE Adverse Event Report: HARMAR MOBILITY LLC PINNACLE SL300; Powered stairway chair lift

HARMAR MOBILITY LLC PINNACLE SL300; Powered stairway chair lift
Model Number SL300
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pinnacle sl300 chassis was returned on 02/04/2026 and evaluated by harmar engineering and quality subject matter experts.It was determined that the end cap screws were likely either overtightened and stripped by the installer, or that the end cap was overtightened in production, or damaged during handling and installation.A capa has been opened to further investigate the issue and evaluate appropriate corrective and preventive actions, if applicable.Should additional information become available, a supplemental report will be submitted as necessary in accordance with 21 cfr 803.56.This report does not constitute an admission or conclusion by the manufacturer or fda that the manufacturer or its device caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported that when the end user was riding the pinnacle sl300 downstairs, the track's end cap fell off and seveal pieces of the gear rack slide out towards the bottom of the staircase.The reporter stated that the end user continued to descend a few feet and hit her wrist against the armrest causing the bruising.The sl300 unit was installed in (b)(6) 2025.

Brand Name
PINNACLE SL300
Common Device Name
Powered stairway chair lift
Manufacturer (Section D)
HARMAR MOBILITY LLC
1204 s dean ave
raymore MO 64083
Manufacturer Contact
donald rea
1204 s dean ave
raymore, MO 64083
8167442415
MDR Report Key24381533
Report Number3004153586-2026-00001
Device Sequence Number16081580
Product Code PCD
UDI-Device Identifier00817650026188
UDI-Public00817650026188
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSL300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale